# SDR 04FDEA01161

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46625
- Aircraft time: 69,158 hours, 25,186 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION AFTER T/O, GOT A FLAP DISAGREE LEVEL 2 ALERT.  CONFIG PAGE SHOWED FLAPS STILL AT 18 DEG T/O SETTING.  ACCOMPLISHED QRH PROCEDURES WITH RESULTS OF INABILITY TO RAISE OR LOWER FLAPS AT ALL.  LANDED AT FLAPS 18 DEG/ EXT.  CONFIG PAGE SHOWED FLAPS AT 19/21 & 20/19.  FLAP HANDLE DURING TROUBLESHOOTING WAS RAISED TO 0 DEG/EXT AND LOWERED TO 35/EXT WITH NO CHANGE.  FOUND DIAL-A-FLAP OUT OF SEQUENCE.  RESET FLAP AND SLAT HANDLES REF MM 27-50-00-5.  OPS CHECK NUMEROUS TIMES ALL NORMAL OPERATION.
